# SDR FDEA201611204138

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027801000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252VF BROKEN. FABRICATED FLOOR PANEL 252VF IAW DWG SRZ-25-005 CAT "A" MAJOR REPAIR
